Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Serious Irritability.... how do you control these hormones??

I'm on Prometrium because apparently I am not producing progesterone....anyway, some days I feel like I could just tear the heads off dolls and pull a complete "Tawanda" while in my car. I can recognize that I feel like this but I seem to be at a complete loss when it comes to controlling it. Any help, ideas?

I'm taking Prometrium, Chantix, Zantac, XYzal, Digestive Advantage, Acai Berry, Colon Cleanse, Biotin, MSM, and Phasyme (when I need it). Yes, my doctor knows what I'm taking (4 are vitamins, 2 are OTC and 4 are precriptions).... so please don't freak out and tell me I need to see a doctor.... I am seeing a doctor...

I'm just wondering if anyone has any tips or tricks that can help me deal with these hostile hormonal moods I get.

 
PaceMyself

Asked by PaceMyself at 10:15 AM on Mar. 5, 2009 in Health

Level 5 (75 Credits)
This question is closed.
Answers (5)
  • Maybe the progesterone is too high, or not enough. What are you taking it for? Sometimes it can take a while top get levels balanaced out. I had my ovaries out in 2006 and it was a good year before I got my hormones settled.
    Zakysmommy

    Answer by Zakysmommy at 10:23 AM on Mar. 5, 2009

  • Sorry you are going through that. I haven't ever had that problem, but maybe if you could just take a step out for a minute or two when you start feeling frustrated. You know the old count to ten, course it doesn't do anything for me. I usually have to get away from everyone for a few mins whenever I get irritated about something. Sorry I can't help you more.
    lovinmomto3

    Answer by lovinmomto3 at 10:21 AM on Mar. 5, 2009

  • Because my body isn't making progesterone. I was recently diagnosed with PCOS, have a fibroid tumor on one ovary, multiple cysts on both and am having periods about every two weeks.
    PaceMyself

    Answer by PaceMyself at 10:27 AM on Mar. 5, 2009

  • Oh ok, well it could just take a while for you body to adjust. How long have you been on it?
    Zakysmommy

    Answer by Zakysmommy at 10:30 AM on Mar. 5, 2009

  • Not long.... 4 days... but I had one of these moods last Friday before I started the Prometrium and wound up crashing before the day was over... like I was a complete hormonal mess, crying, sobbing, totally depressed and that is NOT like me at all!
    PaceMyself

    Answer by PaceMyself at 10:31 AM on Mar. 5, 2009